# SDR FDEA201608252971

- Difficulty date: August 25, 2016
- Submitted: August 25, 2016
- Operation: Air carrier
- Aircraft: N977FD
- Make and model: Boeing 757236
- Aircraft serial: 24118
- Aircraft time: 47,411 hours, 21,648 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: PND30654122
- Part serial: 1253RP
- Condition: Unsecure
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 SLIDE FELL OUT OF DOOR.  DOOR WAS NOT ARMED.  SLIDE DID NOT DEPLOY.  R & R L1 DOOR ESCAPE SLIDE AND GIRT BAR IAW AMM 25-66-01-4.  OK FOR SERVICE, GIRT BAR REMOVED, PN 140N2762-17, SN LTD5482, SLIDE, RAFT REMOVED PN D30654-122, SN 1253RP.
